# SDR R61A20080046

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 4,383 hours, 3,380 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: C1583901
- Part serial: 1180
- Condition: Defective
- Location: Te Flap
- Part time: 4,383 hours, 3,380 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH CREW REPORTED THEY HAD A FLAP/SLAT FAIL MESSAGE ON EICAS.  DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED RIGHT NR 2 FLAP ACTUATOR AND COMPLETED CHECKS SYSTEM OPERATIONAL CHECK WAS GOOD.  AIRCRAFT THEN COMPLETED A OPERATIONAL CHECK FLIGHT AND OPERATIONAL CHECK FLIGHT WAS SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
